# SDR UIEA2011102100616

- Difficulty date: September 26, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY MOUNT FITTINGS SHOWED SIGN OF SURFACE CORROSION.  R & R GALLERY MOUNT FITTINGS.
